MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION CG FUTURE BAND; RING, ANNULOPLASTY

MEDTRONIC HEART VALVE DIVISION CG FUTURE BAND; RING, ANNULOPLASTY
Model Number 638BL
Medical Device Problem Code Perivalvular Leak (1457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that this mitral annuloplasty band was implanted and explanted during the same procedure.An ultrasound revealed reverse flow and as a result the ring was explanted and successfully replaced.No additional adverse patient effects were reported. .

Brand Name
CG FUTURE BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7289280
Report Number2025587-2018-00439
Device Sequence Number16475995
Product Code KRH
UDI-Device Identifier00613994758811
UDI-Public00613994758811
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K052860
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/30/2021
Device Model Number638BL
Device Catalogue Number638BL32
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2018
Initial Report FDA Received Date02/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;